# SDR UPS02439795

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  ASV EMERGENCY LIGHT ON UPPER DECK ABOVE STAIRS INOP.     RELAMPED OPS CHECKED GOOD.
